# SDR RAIA201911190009

- Difficulty date: October 29, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INSIDE ACCESS 312AR FR 80 SHEER CLIP IS CRACKED BETWEEN STR 5 & 6 R/H SIDE....R&R FR 80 SHEER CLIP AT STR 5R & 6R.
